Repositorio de producción científica de la Universidad de Sevilla

On the boundary controllability of non-scalar parabolic systems

Opened Access On the boundary controllability of non-scalar parabolic systems

Citas

buscar en

Estadísticas
Icon
Exportar a
Título Alternativo: Sur la contrôlabilité frontière des systèmes paraboliques non scalaires
Autor: Fernández Cara, Enrique
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2009-07
Publicado en: Comptes Rendus Mathématique, 347 (13-14), 763-766.
Tipo de documento: Artículo
Resumen: This Note is concerned with the boundary controllability of non-scalar linear parabolic systems. More precisely, two coupled one-dimensional linear parabolic equations are considered. We show that, with boundary controls, the situation is much more complex than for similar distributed control systems. In our main result, we provide necessary and sufficient conditions for null controllability. Cette Note concerne la contrôlabilité frontière des systèmes paraboliques linéaires non scalaires. Plus précisement, on considère un système de deux équations paraboliques linéaires de dimension 1 en espace. Nous montrons qu'il est beaucoup plus compliqué de contrôler sur une partie du bord que de le faire avec des contrôles distribués. Dans notre résultat principal, on donne des conditions nécessaires et suffisantes pour la contrôlabilité exacte à zéro.
Cita: Fernández Cara, E., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2009). On the boundary controllability of non-scalar parabolic systems. Comptes Rendus Mathématique, 347 (13-14), 763-766.
Tamaño: 184.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47797

DOI: 10.1016/j.crma.2009.04.020

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones